# SDR ASAA2022030937660

- Difficulty date: March 9, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,500 hours, 15,355 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100025
- Part serial: 18303H3384
- Condition: Faulted
- Location: Flight Deck
- Part time: 8,531 hours, 2,385 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT "OVERHEAT LIGHT" LEFT L SIDE, ILLUMINATED IN FLIGHT AND REMAINS ILLUMINATED AFTER PERFORMING QRH CHECKLIST. GROUNDED - YES. PERFORMED B737-800 FIM 30-41 TASK 811 FOR THE L2 WINDOW, WHCU FAULTS SENSOR CURRENTLY AND IN FAULT HISTORY. TEMPERATURE SENSOR RESISTANCE OUT OF LIMITS. REF L/P 60035425, L2 WINDOW ALREADY ON SPARE SENSOR. REMOVED W0420-1001-20 FROM TERMINAL #2 TO #1 PER B737-800 WDM 30-40-11 AND B737-800 AMM 56-12-11-400-801 STEP F. (9) REMOVED AND REPLACED L2 SLIDING WINDOW REF AMM 56-12-11-400-801. OPS & LEAK CHECK GOOD.
